# SDR SWAA2013021112481

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 26,328 hours, 12,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 149A7235
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR CUTOUT AFT FRAME, SAFETY STRAP REEL IS CORRODED AND STRAP IS STARTING TO FRAY.  REMOVED AND REPLACED R-2 DOOR CUTOUT AFT FRAME, SAFETY STRAP REEL IAW B-737 AMM 25-66-13.
